Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 142, NWS Pueblo, CO

July 23, 2018Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 2:20 PM MDT for Teller County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2018, 2:20 PM MDT (20:20 UTC)
Expired
Jul 23, 2018, 3:00 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Teller County, CO

The radar

The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:27 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS55 KPUB 232020
SVRPUB
COC119-232100-
/O.NEW.KPUB.SV.W.0142.180723T2020Z-180723T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
220 PM MDT MON JUL 23 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Teller County in central Colorado...

* Until 300 PM MDT.

* At 220 PM MDT, a severe thunderstorm was located near Florissant,
  or 26 miles northwest of Colorado Springs, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Woodland Park, Florissant and Divide. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 10504 3896 10504 3892 10517 3889 10533
      3913 10533
TIME...MOT...LOC 2020Z 244DEG 25KT 3904 10525 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
1 follow-up statement
869 
WWUS55 KPUB 232033
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
233 PM MDT MON JUL 23 2018

COC119-232100-
/O.CON.KPUB.SV.W.0142.000000T0000Z-180723T2100Z/
Teller CO-
233 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN TELLER COUNTY...

At 233 PM MDT, a severe thunderstorm was located near Westcreek, or
24 miles northwest of Colorado Springs, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Woodland Park, Florissant and Divide. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 10504 3896 10504 3892 10517 3889 10533
      3913 10533
TIME...MOT...LOC 2033Z 244DEG 25KT 3908 10514 

HAIL...1.50IN
WIND...60MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:53 PM MDT, 27 minutes earlier.

Area forecast discussion, Jul 23, 1:53 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
153 PM MDT Mon Jul 23 2018

.UPDATE...
Issued at 140 PM MDT Mon Jul 23 2018

Bulk shear is running higher than previously expected...40-50
knots across parts of the Pikes Peak Region. Additionally, Mixed
Layer CAPES are running an estimated 1,000-2,000 J/kg. With
steepening mid level lapse rates through the afternoon, should all
be sufficient for rotating storms. Plus, high res models are
showing supercellular structures, particularly over the Pikes
Peak Region. As storms continue to evolve through the afternoon
into the evening, bowing structures noted...suggestive of high
wind potential. Also, some initial quarter size hail possible
mountains and immediately adjacent plains as storms get going
this afternoon. So, a Severe Thunderstorm Watch is now in effect
until 7 this evening. The Flash Flood Watch also remains in
effect. Busy weather ahead in the short term.

UPDATE Issued at 1028 AM MDT Mon Jul 23 2018

Issued Flash Flood Watch for all of the southern mtns and urban
areas. Guidance is showing areas of heavy qpf for parts of the
region today. Given the current near storm environment, these
values from the guidance look reasonable. Also, some of this
guidance is REALLY pegging the urban areas for some heavy rain.

Any heavy rain over the burn scars will cause flash flooding in
these areas.

Also, SPC has upgraded the regions to SLIGHT risk for severe.

\/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 346 AM MDT Mon Jul 23 2018

...Heavy rain and flash flooding possible Today...

Current water vapor imagery and upper air analysis indicating weak
to moderate westerly flow aloft with center of upper high across
west central New Mexico at this time. Water vapor imagery is
indicating tail end  of embedded shortwave translating across
Eastern Colorado and into Western Kansas early this morning,
supporting isolated to scattered convection across the Southeast
Plains early this morning, with more embedded waves indicated
across Northwestern Colorado northeastern Arizona at this time.

Early this morning...Have kept isolated to scattered pops in the
forecast across the eastern mountains and plains as the tail end
of the passing wave continues east across the Plains. Passing wave
sending a another weak northerly surge and enhancing low level
moisture across the plains, with dew pts in mid 50s to mid 60s at
this time. Can't rule out some stratus developing across the lower
eastern slopes through mid morning, as northerly low level flow
becomes more easterly.

Rest of Today and Tonight...Still some differences in guidance,
however, with ample moisture and low level upslope in place, along
with the more subtle disturbances embedded within the westerly flow
aloft, should see isolated to scattered storms developing over the
higher terrain through the late morning and early afternoon, with
storms increasing in coverage and intensity as they spread east into
the more unstable atmosphere across the lower eastern slopes and
adjacent plains late this afternoon and across the far SE Plains
late this afternoon and evening. With the ample moisture in place,
all storms will be capable of producing heavy rain leading to the
potential for flash flooding, especially for the newer burn scars
and will keep flash flood watch up for this afternoon and evening
across the southeast mountains. Considered adding Teller County and
Pikes Peak region to the FFA, however, westerly steering flow is
progged to increase to between 20-30kts (stronger the further north
you go across the state) which will keep storms moving. The
increased westerly flow aloft, combined with weak easterly low level
flow, will also lead to the potential for strong to marginally
severe storms across the I-25 Corridor and eastern Plains, with
shears of 30-40kts and CAPEs of 1000-2000 J/KG, supporting possible
strong and damaging winds and hail with the strongest storms. The
main line of storms looks to push east into Kansas once again
through the late evening, however, with the moisture in place can't
rule out isolated showers across the area through the overnight
hours once again.

.LONG TERM...(Tuesday through Sunday)
Issued at 346 AM MDT Mon Jul 23 2018

Upper high slides westward into AZ on Tue, keeping NW flow aloft
in place across CO. Still plentiful moisture and instability in
place over the region Tue afternoon, though with lack of much in
the way of upper level forcing, thunderstorms will stay fairly
close to the mountains through the day. Given healthy instability
(CAPE near 2k J/KG) along I-25 and across the plains, wouldn't be
too surprised to see convection push farther east than models
suggest Tue evening, as outflow and nw steering flow drive storms
toward lower elevations. Storm coverage will be less over wrn
portions of the area, especially over the central mountains where
drier air filters in from nwrn CO. Temps Tue should rebound
somewhat from Monday's cool readings, though maxes will still end
up slightly under seasonal averages. On Wed, cold front drops
through the area by late day, bringing increased chance for tsra
to the eastern mountains and plains by late afternoon/evening,
along with the threat for heavy rain as low level moisture sloshes
back westward toward the mts. Ahead of the front, maxes will climb
back into the 90s over most of the plains, with 80s across the
mountains/interior valleys.

Cycle then continues Thu, with post frontal upslope developing
storms over the mountains in the afternoon, before activity pushes
eastward across the I-25 corridor and ern plains Thu evening. Max
temps will slip back a few degf Thu afternoon behind the front
with mainly 70s/80s across the region. Fri could be the least
favorable day of the extended period for convection, as weak lee
surface trough turns winds wly along and east of the mountains,
which helps shallow out moisture somewhat by afternoon. Still
tough to rule out a pop-up tsra just about anywhere Fri afternoon,
with best chances over the srn Sangres where deeper moisture
lingers.

Upper ridge then builds over the wrn U.S. during the weekend,
with next cold front dropping south through the plains on Sat.
Should see a corresponding increase in tsra chances over the ern
mountains and plains Sat afternoon/evening as moisture pushes back
westward behind the boundary, with heavy rain again possible.
Somewhat drier air then filters south into CO from Sun into early
next week, which will begin to reduce but not eliminate tsra
chance across the area. Max temps will remain at or slightly below
seasonal averages through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1118 AM MDT Mon Jul 23 2018

Hi res guidance shows strong thunderstorms affecting the KCOS and
KPUB areas later this afternoon and early evening. A 2nd round of
storms may also affect the two taf sites later this evening. I
have included strong gusty winds and hail in the KCOS taf with
storm passage. Low cigs may also be an issue late this evening
into early tomorrow at KCOS and KPUB. KALS will be primarily be
VFR with some tsra possible this afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>089-
093>099.

&&

UPDATE...LW
SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Mon Jul 23 2018

COZ058>089-093>099-241800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Mon Jul 23 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Flash flooding is possible this afternoon and evening across the
region. High resolution guidance continues to indicate
thunderstorms, capable of producing very heavy rain, will develop
by mid afternoon and and move southeast across the southern
mountains and then I-25 corridor region. Some of these models
explicitly show intense storms moving over the Colorado Springs
and Pueblo regions. Heavy rain is also being indicated over the
numerous burn scars, especially Waldo Canyon. Heavy rain will also
be possible over the remainder of the plains.

In addition to the heavy rain potential, severe thunderstorms
will be possible across the area, and these storms will be capable
of producing damaging winds up to 70 mph and hail up to teh size
of ping pong balls.

An additional round of thunderstorms capable of producing heavy
rain will be possible later this evening across the region.

Residents and visitors alike should be weather aware today and
tonight, and be prepared to seek safe shelter if dangerous
weather develops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moisture will remain in place across the area throughout the
week, and thunderstorms will be possible each day. At this time
the best chance for widespread storms will be Wednesday, Thursday
and Saturday, with the eastern mountains and plains having the
best chance for heavy rainfall. The main threats from storms will
be locally heavy downpours, small hail, wind gusts to 45 mph and
lightning. There will the potential for flash flooding each day,
especially on recent burn scars. By late week, some severe
thunderstorms may be possible as winds aloft increase over the
eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely this afternoon and tonight across the eastern
mountains and plains.

Hodanish

In the hours before

Special weather statement, Jul 23, 1:18 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
118 PM MDT MON JUL 23 2018

COZ065-066-069-231945-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
118 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY
UNTIL 145 PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of La Garita, or 42 miles northwest of Alamosa,
moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Moffat.

LAT...LON 3782 10646 3799 10650 3814 10585 3787 10579
TIME...MOT...LOC 1918Z 259DEG 29KT 3792 10639

Hodanish
Special weather statement, Jul 23, 1:41 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT MON JUL 23 2018

COZ076-077-081-083-232015-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
141 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT AND
SOUTHWESTERN TELLER COUNTIES UNTIL 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near
Waugh Mountain, or 50 miles west of Colorado Springs, moving east at
20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waugh Mountain.

LAT...LON 3873 10531 3846 10536 3857 10584 3869 10582
      3870 10533 3873 10533
TIME...MOT...LOC 1941Z 279DEG 17KT 3865 10574

Hodanish
Special weather statement, Jul 23, 1:46 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
146 PM MDT MON JUL 23 2018

COZ065-066-069-070-232030-
La Garita Mountains Above 10000 Ft CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
146 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 230 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Garita, or 36 miles northwest of Alamosa, moving southeast at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Center and La Garita.

LAT...LON 3782 10648 3796 10634 3782 10600 3760 10621
TIME...MOT...LOC 1946Z 307DEG 10KT 3785 10634

Hodanish
Special weather statement, Jul 23, 2:09 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT MON JUL 23 2018

COZ065-066-069-232100-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
209 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO GRANDE AND
SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 300 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of La Garita, or 46 miles northwest of Alamosa, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Del Norte and La Garita.

LAT...LON 3786 10666 3802 10653 3785 10613 3763 10632
TIME...MOT...LOC 2008Z 304DEG 15KT 3791 10653

Hodanish
Special weather statement, Jul 23, 2:11 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT MON JUL 23 2018

COZ072-073-078>080-087-232100-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
211 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER...EASTERN SAGUACHE AND SOUTHWESTERN PUEBLO
COUNTIES UNTIL 300 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Crestone Peak, or 44 miles northeast of Alamosa,
moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Great Sand Dunes, Silver Cliff and Westcliffe.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

LAT...LON 3797 10558 3813 10545 3796 10504 3774 10524
TIME...MOT...LOC 2011Z 304DEG 15KT 3802 10544

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementPUBCrowley52 min
Jul 22, 6:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jul 22, 6:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 22, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 22, 6:46 PM MDTSevere Thunderstorm WarningPUBKiowa29 min
Jul 22, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 22, 7:02 PM MDTSpecial Weather StatementPUBBent43 min
Jul 22, 7:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Jul 22, 7:31 PM MDTAreal Flood AdvisoryPUBKiowa2 hr
Jul 22, 7:36 PM MDTSpecial Weather StatementPUBBent39 min
Jul 22, 7:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers36 min
Jul 22, 8:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 22, 8:44 PM MDTSpecial Weather StatementPUBBent46 min
Jul 22, 8:53 PM MDTAreal Flood AdvisoryPUBBent, Prowers114 min
Jul 22, 8:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 22, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jul 22, 9:04 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 22, 9:28 PM MDTSevere Thunderstorm WarningPUBBaca62 min
Jul 22, 10:27 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 22, 11:13 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more25 hr
Jul 23, 1:18 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 23, 1:46 PM MDTSpecial Weather StatementPUBSaguache44 min
Jul 23, 2:01 PM MDTSevere Thunderstorm WarningPUBFremont44 min
Jul 23, 2:09 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 23, 2:11 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 23, 2:13 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min
Jul 23, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jul 23, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUB31 min
Jul 23, 3:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller51 min
Jul 23, 3:29 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 23, 3:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 23, 3:48 PM MDTTornado WarningPUBEl Paso, Teller27 min
Jul 23, 4:07 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 23, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller46 min
Jul 23, 4:21 PM MDTRiver Flood WarningPUBEl Paso3 hr
Jul 23, 4:22 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 23, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 23, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 23, 4:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
Jul 23, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
Jul 23, 5:20 PM MDTTornado WarningPUBEl Paso, Pueblo25 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningPUBFremont64 min
Jul 23, 5:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.